Bornes pour la régularité de Castelnuovo-Mumford des schémas non lisses
Annales de l'Institut Fourier, Tome 59 (2009) no. 3, pp. 1015-1027.

Nous montrons dans cet article des bornes pour la régularité de Castelnuovo-Mumford d’un schéma admettant des singularités, en fonction des degrés des équations définissant le schéma, de sa dimension et de la dimension de son lieu singulier. Dans le cas où les singularités sont isolées, nous améliorons la borne fournie par Chardin et Ulrich et dans le cas général, nous établissons une borne doublement exponentielle en la dimension du lieu singulier.

We establish bounds for the Castelnuovo-Mumford regularity of singular scheme, in terms of the degrees of the equations defining the scheme and of the dimension of the singular locus. In the case where the singularities are isolated, we improve the bound given by Chardin and Ulrich, and in the general case we establish a bound doubly exponential in the dimension of the singular locus.

DOI : https://doi.org/10.5802/aif.2455
Classification : 14H50,  14Q20,  13D02
Mots clés : régularité de Castelnuovo-Mumford, schéma, singularité, lieu singulier
@article{AIF_2009__59_3_1015_0,
     author = {Fall, Amadou Lamine},
     title = {Bornes pour la r\'egularit\'e de {Castelnuovo-Mumford} des sch\'emas non lisses},
     journal = {Annales de l'Institut Fourier},
     pages = {1015--1027},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {3},
     year = {2009},
     doi = {10.5802/aif.2455},
     mrnumber = {2543660},
     zbl = {1173.13021},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.2455/}
}
TY  - JOUR
AU  - Fall, Amadou Lamine
TI  - Bornes pour la régularité de Castelnuovo-Mumford des schémas non lisses
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 1015
EP  - 1027
VL  - 59
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2455/
UR  - https://www.ams.org/mathscinet-getitem?mr=2543660
UR  - https://zbmath.org/?q=an%3A1173.13021
UR  - https://doi.org/10.5802/aif.2455
DO  - 10.5802/aif.2455
LA  - fr
ID  - AIF_2009__59_3_1015_0
ER  - 
Fall, Amadou Lamine. Bornes pour la régularité de Castelnuovo-Mumford des schémas non lisses. Annales de l'Institut Fourier, Tome 59 (2009) no. 3, pp. 1015-1027. doi : 10.5802/aif.2455. http://archive.numdam.org/articles/10.5802/aif.2455/

[1] Bertram, A.; Ein, L.; Lazarsfeld, R. Vanishing theorem , a theorem of Severi,and the equations defining projectives varieties, J. Amer. Math. Soc., Volume 4 (1991), pp. 587-602 | Article | MR 1092845 | Zbl 0762.14012

[2] Caviglia, G.; Sbarra, E. Characteristic-free bounds for the Castelnuovo-Mumford regularity, Compositio Math., Volume 141 (2005), pp. 1365-1373 | Article | MR 2188440 | Zbl 1100.13020

[3] Chardin, M. Regularity of ideals and their powers (2004) Prépublication(institut de mathématiques de Jussieu), 364

[4] Chardin, M.; Fall, A. L.; Nagel, U. Bounds for the Castelnuovo-Mumford regularity of modules, Math. Z., Volume 258 (2008), pp. 69-80 | Article | MR 2350034 | Zbl 1138.13007

[5] Chardin, M.; Moreno-Socias, G. Regularity of lex-segment ideals : some closed formulas and applications, Proc. Amer. Math. Soc., Volume 131 (2003), pp. 1093-1102 | Article | MR 1948099 | Zbl 1036.13014

[6] Chardin, M.; Ulrich, B. Liaison and the Castelnuovo-Mumford regularity, Amer. J. Math., Volume 124 (2002), pp. 1103-1124 | Article | MR 1939782 | Zbl 1029.14016

[7] Flenner, H.; O’Carroll, L.; Vogel, W. Joins and Intersections, Springer Monographs in Mathematics (New York), 1999 | MR 1724388 | Zbl 0939.14003

[8] Kempf, G.; Knudsen, F.; Mumford, D.; Donat, S. Toroidal Embeddings, Lecture Notes in Math. (Springer-Verlag New York), 1973 | Zbl 0271.14017

[9] Sjögren On the regularity of graded k-algebras of Krull dimension 1, Math. Scand., Volume 71 (1992), pp. 167-171 | MR 1212701 | Zbl 0791.13004

[10] Smith, K. F-rational rings have rational singularities, Amer. J. Math., Volume 119 (1997), pp. 159-180 | Article | MR 1428062 | Zbl 0910.13004

Cité par Sources :